# SDR SIMA20210112001

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,186 hours, 32,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AISLE EMERGENCY LIGHT INOPERABLE.  C/A: R & R LAMP ON NR 1 AISLE EMERGENCY LIGHT, REF AMM 33-50-08.  OPERATIONS CHECK GOOD.
